Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The total group of a graph


Authors: Mehdi Behzad and Heydar Radjavi
Journal: Proc. Amer. Math. Soc. 19 (1968), 158-163
MSC: Primary 05.62
DOI: https://doi.org/10.1090/S0002-9939-1968-0218271-5
MathSciNet review: 0218271
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Mehdi Behzad and G. Chartrand, Total graphs and traversability, Proc. Edinburgh Math. Soc. (2) 15 (1966), 117-120. MR 0218264 (36:1351)
  • [2] Mehdi Behzad and Heydar Radjavi, Structure of regular total graphs (to appear). MR 0236046 (38:4344)
  • [3] F. Harary, A seminar on graph theory, Holt, Rinehart, and Winston, New York 1967. MR 0214498 (35:5348)
  • [4] O. Ore, Theory of graphs, Amer. Math. Soc. Colloq. Publ., Vol. 38, Amer. Math. Soc., Providence R. I., 1962. MR 0150753 (27:740)
  • [5] G. Sabidussi, Loewy groupoids related to linear graphs, Amer. J. Math. 76 (1954), 477-487. MR 0065555 (16:444a)
  • [6] H. Whitney, Congruent graphs and the connectivity of graphs, Amer. J. Math. 54 (1932), 150-168. MR 1506881

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.62

Retrieve articles in all journals with MSC: 05.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0218271-5
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society